# SDR UALA2011041401801

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT SHEAR DECK AT STATION 1700 FROM RBL 10 - RBL 50.  MAJOR REPAIR ACCOMPLISHED, REMOVED CORROSION AND FOUND AREA TO BE OUT OF LIMITS.  FABRICATED REPAIR DOUBLER PER INSTRUCTIONS ON EA PD 57-53-102 WITHOUT DEVIATION.  THIS IS CONSIDERED A PERMANENT REPAIR.
